Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelseytane

Accutane Day 3 Stomach Pain/diarrhea

Recommended Posts

Okay so I startd Claravis 40 mg/ day :) i was really excited and happy to start... Today is my third day. My lips are not chapped but a little more dry than usual.. Yesterday my stomach hurt for a little bit but then it went away. Now I am having like cramps and I guess mild abdominal pain. I have diarrhea too.. Is this normal on the third day? Since I only took three pills maybe I should continue a little longer and if it still doesnt get better than I should stop the medication? The pain is on and off and I wouldnt consider it severe pain, however it is very irritating.

Share this post


Link to post
Share on other sites

This could be from accutane. Maybe your body doesn't like it. Or it could just be a coincidence-maybe you have a stomach bug.

Either way, you need to call your doctor and make sure your fine.

Share this post


Link to post
Share on other sites

Thanks. You see whats weird is it will come and go ! (the pain) because just a few minutes it was hurting and now i feel fine! hm..

Share this post


Link to post
Share on other sites

Thats kinda like whats going on with me. But not as bad. I havent gotten diarrhea, but after i take my pill for like an hour im kinda gassy. (sorry if thats tmi). Today it didnt happen though and its my fifth day so i'd stick it out if i were you, and if its still there a couple days more contact your doctor

Share this post


Link to post
Share on other sites
Thats kinda like whats going on with me. But not as bad. I havent gotten diarrhea, but after i take my pill for like an hour im kinda gassy. (sorry if thats tmi). Today it didnt happen though and its my fifth day so i'd stick it out if i were you, and if its still there a couple days more contact your doctor

Thanks, I will do that

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×